On the relationship between Menger spaces and Wald spaces
Colloquium Mathematicum, Tome 27 (1973) no. 2, pp. 323-330
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_27_2_323_330,
author = {Jack B. Brown},
title = {On the relationship between {Menger} spaces and {Wald} spaces},
journal = {Colloquium Mathematicum},
pages = {323--330},
year = {1973},
volume = {27},
number = {2},
doi = {10.4064/cm-27-2-323-330},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-27-2-323-330/}
}
TY - JOUR AU - Jack B. Brown TI - On the relationship between Menger spaces and Wald spaces JO - Colloquium Mathematicum PY - 1973 SP - 323 EP - 330 VL - 27 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-27-2-323-330/ DO - 10.4064/cm-27-2-323-330 LA - en ID - 10_4064_cm_27_2_323_330 ER -
Jack B. Brown. On the relationship between Menger spaces and Wald spaces. Colloquium Mathematicum, Tome 27 (1973) no. 2, pp. 323-330. doi: 10.4064/cm-27-2-323-330
Cité par Sources :